|Isentress side effects
Jul 23, 2011
Dr. Young, Diagnosed with ARS Nov 2010 and started Travuda/Prezista/r but decided to switch to Travuda/Isentress two days ago due to fear of lipoatrophy and started getting numbness/tingling in feet/hands. However, I'm getting severe headaches, sore throat and fatigue with Isentress. Do I need to overlap meds when I switch back to Prezista and is neuropathy more likely from meds or HIV? Thank you very much for your time and expertise.
| Response from Dr. Young
Hello and thanks for posting.
Sorry to hear about the complications.
If you're going to switch back to darunavir, there's no need to overlap meds, just resume the old regimen after discontinuing the TRUVADA+ISENTRESS.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.